MathSciNet Relay Station
MathSciNet bibliographic data
MR216336 (35 #7170) 47.65
Fujiwara, Daisuke Concrete characterization of the domains of fractional powers of some elliptic differential operators of the second order. Proc. Japan Acad. 43 1967 82–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement